The Gonality Of Riemann Surfaces Under Projections By Normal Coverings
dc.contributor.author | Bujalance García, Emilio | |
dc.contributor.author | Etayo Gordejuela, José Javier | |
dc.contributor.author | Gamboa Mutuberria, José Manuel | |
dc.contributor.author | Gromadzki, G. | |
dc.date.accessioned | 2023-06-20T00:11:52Z | |
dc.date.available | 2023-06-20T00:11:52Z | |
dc.date.issued | 2011 | |
dc.description.abstract | A compact Riemann surface X of genus g ≥ 2 which can be realized as a q-fold, normal covering of a compact Riemann surface of genus p is said to be (q, p)-gonal. In particular the notion of (2, p)-gonality coincides with p-hyperellipticity and (q, 0)-gonality coincides with ordinary q-gonality. Here we completely determine the relationship between the gonalities of X and Y for an N-fold normal covering X → Y between compact Riemann surfaces X and Y. As a consequence we obtain classical results due to Maclachlan (1971) [5] and Martens (1977) [6]. | en |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Proyecto Santander Complutense[PR34/07-15813]; GAAR Grupos UCM[910444]; Polish Ministry of Sciences and Higher Education[NN201366436]; [MTM2008-00250]; [MTM2008-00272] | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/15207 | |
dc.identifier.citation | Bujalance García, E., Etayo Gordejuela, J. J., Gamboa Mutuberria, J. M. & Gromadzki, G. «The Gonality of Riemann Surfaces under Projections by Normal Coverings». Journal of Pure and Applied Algebra, vol. 215, n.o 5, mayo de 2011, pp. 983-88. DOI.org (Crossref), https://doi.org/10.1016/j.jpaa.2010.07.004. | |
dc.identifier.doi | 10.1016/j.jpaa.2010.07.004 | |
dc.identifier.issn | 0022-4049 | |
dc.identifier.officialurl | https//doi.org/10.1016/j.jpaa.2010.07.004 | |
dc.identifier.relatedurl | http://www.sciencedirect.com/science/article/pii/S0022404910001581 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/42173 | |
dc.issue.number | 5 | |
dc.journal.title | Journal Of Pure And Applied Algebra | |
dc.language.iso | eng | |
dc.page.final | 988 | |
dc.page.initial | 983 | |
dc.publisher | Elsevier Science | |
dc.relation.projectID | Santander Complutense PR34/07-15813 and GAAR Grupos UCM 910444. G. Gromadzki supported by the Research Grant NN201366436 of the Polish Ministry of Sciences and Higher Education. | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 517.547 | |
dc.subject.keyword | Mathematics | |
dc.subject.keyword | Applied | |
dc.subject.ucm | Funciones (Matemáticas) | |
dc.subject.unesco | 1202 Análisis y Análisis Funcional | |
dc.title | The Gonality Of Riemann Surfaces Under Projections By Normal Coverings | en |
dc.type | journal article | |
dc.volume.number | 215 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 2275e5ec-53a7-4e0f-82d6-517cdf4cd56c | |
relation.isAuthorOfPublication | 8fcb811a-8d76-49a2-af34-85951d7f3fa5 | |
relation.isAuthorOfPublication.latestForDiscovery | 8fcb811a-8d76-49a2-af34-85951d7f3fa5 |
Download
Original bundle
1 - 1 of 1